# SDR DLM88982413

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THERE WAS A BURNING SMELL /RUBBERY SCENT/ IN 4-5 ROW ZONE AREA NEAR FWD LEADING EDGE OF WING.  INSP CABIN AREA 4-5 ROW AREA FWD OF LEADING EDGE OF WING.  CLEANED DEBRIS FROM OVENS AND CLEANED SAME.  PERFORMED HI PWR RUN OF ENGINES, NO DEFECTS NOTED.  CHECKED CABIN LIGH BALLASTS IN SUSPECTED AREA.
